# SDR FDEA201105201905

- Difficulty date: May 20, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 55,044 hours, 18,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CREW ENTRY DOOR SLIDE LIGHT WAS DIFFICULT TO ARM.  OPS CHECKED L1 DOOR SLIDE ESCAPE SYSTEM REF MM 25-66-00-5-0. OPS CHECK GOOD, ACFT OK FOR SERVICE.
